BibTeX record journals/dm/Diaz-LopezHHIN21

download as .bib file

@article{DBLP:journals/dm/Diaz-LopezHHIN21,
  author       = {Alexander Diaz{-}Lopez and
                  Pamela E. Harris and
                  Isabella Huang and
                  Erik Insko and
                  Lars Nilsen},
  title        = {A formula for enumerating permutations with a fixed pinnacle set},
  journal      = {Discret. Math.},
  volume       = {344},
  number       = {6},
  pages        = {112375},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.disc.2021.112375},
  doi          = {10.1016/J.DISC.2021.112375},
  timestamp    = {Thu, 29 Apr 2021 15:15:07 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/Diaz-LopezHHIN21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics